# SDR DALA2021021800948

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND ELONGATE HOLES ON FRAME STA 1300 BTW S-30/ S -29L AT AFT CARGO COMPARTMENT.  REPAIRED PER ERA 590086-14.  (LP 1732424)
